# SDR HNAA2016071500216

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 67,947 hours, 76,905 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: 105015
- Condition: Broken
- Location: Nr 1 Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD BANG HEARD WHEN GEAR SELECTED DOWN FROM MAIN GEARS.  MLG GEAR DOORS SLOW TO CLOSE. INDICATIONS NORMAL.  FOUND NR 1 MLG RETRACTION ACTUATOR ROD END BROKEN.  REMOVED AND REPLACED THE ROD END IAW CMM 32-30-01, AMM 32-30-11 STEP THREE.  ATTACHED ROD END TO DRAG STRUT IAW AMM 32.30.11, STEP 3, REF TO HA 300, SEQ 20 FOR OPS CK.
